# SDR CA970609024

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180A
- Engine: Cont O470K
- Propeller: Mcauly 2A36C18
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearings
- Part number: A16344
- Condition: Worn Rusty
- Location: Blade
- Part time: 2,265 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. BALANCE WEIGHTS AND BALLS AND SCREWS RUSTY AND WORN. PARTS REPLACED.
